Title

Subseries of a monotone P-divergent double series

Document Type

Article

Publication Date

1-1-2016

Subject Area

ARRAY(0x5561e6a3c2a0)

Abstract

This paper present the following general characterization of P -divergency of double subseries. Let (Im, Jn) be a Pringsheim increasing double sequence of distance positive order pair of integers, and let ∑dm,n be a monotone P-divergent double series. A necessary and sufficient condition for the P -divergence of the subseries ∑dIm,Jn is thatImm andJnn are bounded.

Publication Title

Analele Stiintifice ale Universitatii Al I Cuza din Iasi - Matematica

Volume

1

Issue

F2

First Page

313

Last Page

315

ISSN

12218421

This document is currently not available here.

Share

COinS